‘Covid -19 Second Jab Likely To Triger Side Effects’: Dr Matara

Secretary-General of the Zimbabwe Association of Doctors for Human Rights, Dr Norman Matara has warned Zimbabweans to expect more side effects when they get the second jab of the COVID-19 vaccine.

In a tweet yesterday, Dr Matara said there was no need to panic when one encounters side effects after getting vaccinated as it is a common phenomenon that suggests that one’s body is producing more antibodies.

“The 2nd doses of the vaccine in Zim are due today for some people. The 2nd dose usually triggers a faster and stronger immune response. Expect more side effects than the 1st dose. If this happens, it’s actually a good thing. It shows the body is producing more antibodies. Don’t be misinformed that its the beginning of 666.

“Common side effects to expect include muscle aches and pains, headaches, fever, fatigue, and chills. Roughly 40-50% people will experience this. No matter how severe the symptoms are, they are self-limiting. They do go away within days.” Matara tweeted.

Recently Doctor Matara attended the Transparence International Zimbabwe conference which was held in Harare on Wednesday where he articulated in his presentation how the Chinese vaccines, the Sinopharm and Sinovac operates.


Comments

Leave a Reply

Your email address will not be published. Required fields are marked *